The Annals of Mathematical Statistics

The Growth of a Random Walk

Charles J. Stone

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 2203-2206.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697300

Digital Object Identifier
doi:10.1214/aoms/1177697300

Zentralblatt MATH identifier
0216.46401

JSTOR
links.jstor.org

Citation

Stone, Charles J. The Growth of a Random Walk. Ann. Math. Statist. 40 (1969), no. 6, 2203--2206. doi:10.1214/aoms/1177697300. https://projecteuclid.org/euclid.aoms/1177697300


Export citation